# SDR ZZDA2011116

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EACH TAIL CONE SLIDE, 1 EACH TAIL CONE RELEASE HANDLE, AND 2 EACH TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY AND POWER SUPPLY/CHARGER EQ B5-116 AT STATION 1043R IAW AMM 33-51-03 OPS/FUNCTIONAL CHECK NORMAL.
